On the packing densities of superballs and other bodies.
Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 613-640
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-balls, Minkowski-Hlawka bound, lattice-packing density, centrally symmetric convex bodies in
@article{IM_1991__105_3_143927,
author = {A.M. Odlyzko and J.A. Rush and N.D. Elies},
title = {On the packing densities of superballs and other bodies.},
journal = {Inventiones mathematicae},
pages = {613--640},
year = {1991},
volume = {105},
number = {3},
zbl = {0736.52008},
url = {http://geodesic.mathdoc.fr/item/IM_1991__105_3_143927/}
}
A.M. Odlyzko; J.A. Rush; N.D. Elies. On the packing densities of superballs and other bodies.. Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 613-640. http://geodesic.mathdoc.fr/item/IM_1991__105_3_143927/